TopCare Aspirin, Regular Strength, 325 mg, Tablets
Aspirin, Regular Strength, 325 mg, Tablets
Other Information: Use by expiration date on package. Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). Misc: Pain reliever. Fever reducer. Safe pain relief. Easy to swallow. Sodium & caffeine free. Our pharmacist recommend. Compare to Genuine Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer Healthcare LLC, owner of the registered trademark Genuine Bayer Aspirin). topcare(at)topco.com. www.topcarebrand.com.